Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Salty taste, sensation of gel substance in mouth. Advise?

At first I used to feel a sweet taste in my mouth and salvia but then later on for a couple of weeks I have been experiencing are very salty taste in my mouth tongue and salvia and also feel as if Lle there is an ugly almost filling as Iike a gel substance almost like sticky glue I don't know why this HAPENNING even if I eat something sweet I still fill the salty taste in my mouth tongue and salvia as I hardly eat any salt and hardly eat any sweet foods and drinks and even if I brush my teeth I still fill that uggly felling I haven't changed my toothpaste I have always used the same tooth paste all the time
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for choosing HCM, There must be some dental infection and producing puss (puss is having sodium base) , so you better consult the dentist and discus it, it will come around with proper dental treatment bye
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor